Q. Why do periods get delayed following an I-pill?

Answered by
Dr. Sanjay Kumar Bhattacharyya
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 22, 2016 and last reviewed on: May 12, 2020

Hi doctor,

We had sex on her fourth day of the period. She took an I-pill within two hours. She got bleeding after five days. Today is the 27th day after sex, she got some nausea at noon, but no other symptoms. She got an I-pill previous month. Is it the temporary hormonal problem or she might be pregnant? Can she use pregnancy kit now? Please help. 

#

Hello,

Welcome to icliniq.com.

  • Sex done on the fourth day of the cycle is entirely safe and has no risk of pregnancy.
  • This effect could persist for six to eight weeks after taking the last pill.
  • Just be relaxed. You need not to do the pregnancy testing.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

Thank you doctor,

She still did not get her periods, but having period like symptoms like lower back pain. She did her pregnancy test through home pregnancy kit. It was negative. Is there any chance of pregnancy still? What should she do now or when her period will come? As mentioned the previous bleeding after takings I-pill lasted only for three days. Is there any possibility of being pregnant? Please help.

#

Hi,

Welcome back to icliniq.com.

  • You have to keep faith in the medicine as well as science.
  • There is no chance of pregnancy if there is sex on the fourth day of cycle irrespective of I-pill use.
  • But, there might be a delayed cycle as I have told you, which could extend up to six weeks.
  • There is no way that you can induce her cycle now. Just console her and ask her to be calm.

For further doubts consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is it advisable to go for copper-T for hormonal imbalance and menstrual disorder?

Query: Hello doctor, My sister was experiencing irregular periods and sometimes bleeding was heavy during the menstrual period. We consulted a gynecologist. She suggested taking pelvis scan where they observed that endometrium line became thick. They informed that it was due to hormonal imbalance. Later w...  Read Full »

Will I-pill tablet work if taken two hours after the act?

Query: Hello doctor, My wife is 25 years old and she had her period on the 14th of last month. On the 1st of this month, while having intercourse, unfortunately, the condom broke. She had taken I-pill within two hours. Can you please advise if the tablet will work or not?  Read Full »

Will using Restreta tablet for three months cause hormonal imbalance?

Query: Hello doctor, I am a 23 year old girl. I have very dry and dull skin. My dermatologist recommended me to use Restreta tablet for improving my complexion. I have to take it twice in a day before a meal. I want to know whether there will be any hormonal imbalance because of this tablet. Is it safe fo...  Read Full »

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
Does CD marker help in identification of blood cancer?
Hi doctor, I am a 25-year-old male suffering from joint pain and pain in the knees. I also have nausea, vomiting, gynec...  Read more»
I suddenly got fainted and woked up with bruising in eyes. Why?
Hi doctor,I am 28 years old with normal weight and following a vegetarian diet. Last month, I fainted at home and my fri...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.